# SDR O2GA2015020380101

- Difficulty date: January 25, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 592 hours, 474 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: C331720C33160426
- Condition: Worn
- Location: Rt Propeller
- Part time: 592 hours, 474 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LIGHT OIL COATING ON RT ENG NACELLE & PROPELLER BLADES.  APPEARS TO BE COMING FROM PROPELLER HUB.  REMOVED THE SPINNER & PISTON TO REPLACE ORINGS.  REPLACED ORINGS, PN C3317-20 & C33160426-2, PERFORMED ENG RUNS & NO LEAKS NOTED.  ACFT WAS RETURNED TO SERVICE.
